Search the Community
4 results for tags: redmark
Found 4 results
So this is my first time posting, let me give you a really short explanation of my situation. But in year 8/9/10 I had a reddish patch on my left cheek due to acne and possibly from using Duac cream. It hindered my social development, as you can understand. Two weeks ago, I went to the doctor to get some cream for my acne, they gave me Duac, and note, I am 21, it has been close to 5/6/7 years since I last had a dark mark on my left cheek, so I applied Duac. Right now it has burnt my skin, gi
Hi so after much research and anguish I finally got the courage to go get a VBeam treatment done. I know there is some controversy over whether you're supposed to bruise after the treatment... my derm said I wouldn't bruise and I couldn't imagine having a more aggressive treatment. Even with numbing cream I couldn't help but squirm in my seat. It hurt SO bad. It's about 9 hours later and my marks are still very swollen. I can already see some redness reduction but I know it'll take a few da
So Ive been on the regimen for a month now & Ive used glycolic acid about twice between 3 days & Ive noticed my acne and marks have gotten darker? Is that normal? and why did that happen?